# SDR AALA201707319051

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 37,686 hours, 17,575 cycles
- System (JASC): 3150 · Central Warning
- Part: Sdac
- Part number: 350E5500202
- Part serial: 8377
- Condition: Faulted
- Location: Nr 2
- Part time: 37,683 hours, 17,574 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT WARNING SYSTEM SDAC 2 FAULT Q6, SDAC 2 POWER CIRCUIT BREAKER TRIPPED, ASSOCIATED WITH ELECTRICAL ODOR IN THE FLIGHT DECK. REPLACED THE RN 2 SDAC IAW MM 31-55-34-400. ACCOMPLISHED SATISFACTORY SYSTEM OPERATIONS CHECKS IAW 31-50-00-710-003.
